Systèmes dynamiques
Actions toriques et groupes d'automorphismes de singularités des systèmes dynamiques intégrables
[Torus actions and automorphism groups of singularities of integrable dynamical systems]
Comptes Rendus. Mathématique, Volume 336 (2003) no. 12, pp. 1015-1020.

We show that in the neighborhood of each “finite type” singular orbit of a real analytic integrable dynamical system (Hamiltonian or not) there is a real analytic torus action which preserves the system and which is transitive on this orbit. We also show that the local automorphism group of the system near such an orbit is essentially Abelian.

Nous montrons qu'autour de chaque orbite singulière « de type fini » d'un système dynamique réel analytique intégrable (hamiltonien ou non) il existe une action torique analytique qui préserve le système et qui est transitive sur cette orbite. Nous montrons aussi que le groupe de germes d'automorphismes du système au voisinage d'une telle orbite est essentiellement abélien.

Received:
Accepted:
Published online:
DOI: 10.1016/S1631-073X(03)00242-5
Tien Zung, Nguyen 1

1 Laboratoire Emile Picard, UMR 5580 CNRS, UFR MIG, Université Toulouse III, France
@article{CRMATH_2003__336_12_1015_0,
     author = {Tien Zung, Nguyen},
     title = {Actions toriques et groupes d'automorphismes de singularit\'es des syst\`emes dynamiques int\'egrables},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1015--1020},
     publisher = {Elsevier},
     volume = {336},
     number = {12},
     year = {2003},
     doi = {10.1016/S1631-073X(03)00242-5},
     language = {fr},
     url = {http://www.numdam.org/articles/10.1016/S1631-073X(03)00242-5/}
}
TY  - JOUR
AU  - Tien Zung, Nguyen
TI  - Actions toriques et groupes d'automorphismes de singularités des systèmes dynamiques intégrables
JO  - Comptes Rendus. Mathématique
PY  - 2003
SP  - 1015
EP  - 1020
VL  - 336
IS  - 12
PB  - Elsevier
UR  - http://www.numdam.org/articles/10.1016/S1631-073X(03)00242-5/
DO  - 10.1016/S1631-073X(03)00242-5
LA  - fr
ID  - CRMATH_2003__336_12_1015_0
ER  - 
%0 Journal Article
%A Tien Zung, Nguyen
%T Actions toriques et groupes d'automorphismes de singularités des systèmes dynamiques intégrables
%J Comptes Rendus. Mathématique
%D 2003
%P 1015-1020
%V 336
%N 12
%I Elsevier
%U http://www.numdam.org/articles/10.1016/S1631-073X(03)00242-5/
%R 10.1016/S1631-073X(03)00242-5
%G fr
%F CRMATH_2003__336_12_1015_0
Tien Zung, Nguyen. Actions toriques et groupes d'automorphismes de singularités des systèmes dynamiques intégrables. Comptes Rendus. Mathématique, Volume 336 (2003) no. 12, pp. 1015-1020. doi : 10.1016/S1631-073X(03)00242-5. http://www.numdam.org/articles/10.1016/S1631-073X(03)00242-5/

[1] Arnold, V.I. Mathematical Methods of Classical Mechanics, Graduate Texts in Math., 60, Springer-Verlag, New York, 1989 (xvi+508 pp)

[2] Bates, L.; Cushman, R. Rep. Math. Phys., 44 (1999) no. 1–2, pp. 29-35

[3] Bogoyavlenskij, O.I. Comm. Math. Phys., 196 (1998) no. 1, pp. 19-51

[4] Colin de Verdière, Y.; Vu-Ngoc, S. Singular Bohr–Sommerfeld rules for 2D integrable systems, Ann. École Norm. Sup., Volume 36 (2003) no. 1, pp. 1-55 | arXiv

[5] Françoise, J.M., Lecture Notes in Math., 1416, Springer, 1990 (105–138)

[6] Mineur, H. Sur les systèmes mécaniques dans lesquels figurent des parametres fonctions du temps. Etude des systèmes admettant n intégrales premières uniformes en involution. Extension à ces systèmes des conditions de quantification de Bohr–Sommerfeld, J. École Polytechnique, Sér. III, Volume 143ème année (1937), pp. 173-191 (et 237–270)

[7] Mischenko, A.S.; Fomenko, A.T. Functional Anal. Appl., 12 (1978), pp. 46-56

[8] Zung, N.T. Compositio Math., 101 (1996) no. 2, pp. 179-215

[9] Zung, N.T. Comment. Math. Helv., 75 (2000) no. 2, pp. 271-283

[10] Zung, N.T. Symplectic topology of integrable Hamiltonian systems. II: Topological classification (2000, Compositio Math., to appear) | arXiv

[11] Zung, N.T. Convergence versus integrability in Birkhoff normal form (2001) | arXiv

[12] Zung, N.T. Math. Res. Lett., 9 (2002) no. 2–3, pp. 217-228

[13] Zung, N.T. Reduction and integrability (2002) | arXiv

Cited by Sources: